JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 3, Article 53
Carleman's Inequality - History, Proofs and Some New Generalizations

    Authors: Maria Johansson, Lars-Erik Persson, Anna Wedestig,  
    Keywords: Inequalities, Carleman's inequality, Pólya-Knopp's inequality, Sharp constants, Proofs, Weights, Historical remarks.  
    Date Received: 04/12/02  
    Date Accepted: 25/03/03  
    Subject Codes:


    Editors: Saburou Saitoh,  

Carleman's inequality reads


where , are positive numbers. In this paper we present some simple proofs of and several remarks (e.g. historical) about the inequality and its corresponding continuous version. Moreover, we discuss and comment on some very new results. We also include some new proofs and results e.g. a weight characterization of a general weighted Carleman type inequality for the case 0 p q We also include some facts about T. Carleman and his work.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login